Alert archive / Colorado / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 248, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Aug 7, 2018, 6:13 PM MDT for Custer County, Colorado. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 7, 2018, 6:13 PM MDT (00:13 UTC)
- Expired
- Aug 7, 2018, 6:45 PM MDT
- In force
- 32 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Custer County, CO
The radar
The Pueblo radar (KPUX), 109 km from the middle of the area, began a volume at 00:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 7, 6:18 PM MDT | HAIL 1 | 3 Sse Rosita, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 7, 1:45 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 0.2 hours before the alert went out and 270 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1316 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 1934 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- -49 m²/s²
- 0-3 km storm-relative helicity
- -27 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -3.3
The text
As transmitted.
133
WUUS55 KPUB 080013
SVRPUB
COC027-080045-
/O.NEW.KPUB.SV.W.0248.180808T0013Z-180808T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
613 PM MDT TUE AUG 7 2018
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Southeastern Custer County in southeastern Colorado...
* Until 645 PM MDT.
* At 612 PM MDT, a severe thunderstorm was located 14 miles
northeast of Crestone Peak, or 42 miles west of Pueblo, moving
east southeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Silver Cliff and Rosita.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3804 10545 3815 10542 3815 10521 3806 10518
3796 10524
TIME...MOT...LOC 0012Z 282DEG 7KT 3809 10537
HAIL...1.00IN
WIND...60MPH
$$
mw1 follow-up statement
734
WWUS55 KPUB 080044
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
644 PM MDT TUE AUG 7 2018
COC027-080054-
/O.EXP.KPUB.SV.W.0248.000000T0000Z-180808T0045Z/
Custer CO-
644 PM MDT TUE AUG 7 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CUSTER COUNTY
WILL EXPIRE AT 645 PM MDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small hail
and heavy rain are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.
LAT...LON 3804 10545 3815 10542 3815 10521 3806 10518
3796 10524
TIME...MOT...LOC 0044Z 282DEG 7KT 3808 10530
$$
mwWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 2:06 PM MDT, 4 hours 7 minutes earlier.
Area forecast discussion, Aug 7, 2:06 PM MDT, 4 hours 7 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 206 PM MDT Tue Aug 7 2018 .SHORT TERM...(This evening through Wednesday) Issued at 203 PM MDT Tue Aug 7 2018 Forecast models continue to show showers/tstms over the eastern mtns and along the I-25 corridor early this evening, and then as an upper level disturbance moves southeast acrs the eastern portions of the state, the storms will spread acrs the plains thru the late evening. The western mtns and high valleys are still expected to see a lower risk of showers/tstms this evening. With abundant moisture over the area today, heavy rain remains a threat thru the evening and into the late night hours in some locations, and could present a flash flood risk for urban areas, burn scars over eastern areas, and in areas where heavy rain fell yesterday. There also continues to be the risk of a few severe storms over the southeast plains this evening and a Severe Thunderstorm Watch is in effect until 9 PM MDT. The NAM shows some lingering precip over the far southeast plains into the late night/early morning hours. The GFS does the same, but also shows some light lingering precip over and near some of the eastern mtns. The HRRR shows some light linger precip over Baca county thru about 09-10Z, and dry conditions elsewhere. Have decided to carry some low POPs thru about 11Z over mainly the far southeast plains. There will still be ample moisture over the area on Wed. It looks like storms will initiate around Noon over the eastern mtns and move off over portions of the I-25 corridor. The storms are not expected to spread acrs the southeast plains until the evening hours. Conditions will again be favorable for a few severe storms over the plains. .LONG TERM...(Wednesday night through Tuesday) Issued at 203 PM MDT Tue Aug 7 2018 There is continued low spreads among the ensemble members through the extended, with some spread as we get into Monday and Tuesday next week. Operational solutions remain similar leading to higher confidence through at least the weekend. Wednesday night into Thursday...high pressure will remain centered over Nevada with disturbances rotating south across Colorado Wednesday night into Thursday. Expect widespread showers and thunderstorms across the Eastern Mountains, spreading east into the I-25 corridor, then south and east overnight. Locally heavy rainfall will remain possible with flash flooding on area burn scars, urban areas and locations that have seen heavy rains the past couple of days. In addition, one or two storms could become strong to severe as they move across the Plains with large hail and damaging winds the main threats. This activity will shift south into New Mexico late Wednesday night into Thursday morning. Models are slightly different on Thursday. The NAM has one last upper wave rotating around the high to the west, dropping south across Colorado. The GFS does not, confining shower and thunderstorm activity to the Continental Divide. Given the uncertainty, will continue with POPs across the mountain areas, spreading east into the I-25 corridor through the evening hours. Expect this activity to shift southward into New Mexico by late evening. Friday into Monday...the high pressure over the west is forecast to shift east and north with northeasterly flow setting up across the region. Expect showers and thunderstorms to become more diurnally and terrain driven Friday and through the weekend. Initial development will occur over the mountains, primarily along the Continental Divide. Activity will then spread southwest into New Mexico during the evening or dissipate after sunset. Locally heavy rainfall will remain possible, especially over the San Juan range. Tuesday...there are slight differences in the operational solutions. The GFS shifts the high pressure westward, while an upper disturbances drops southeast across Colorado with a return to widespread showers and thunderstorms across the area. The ECMWF has a similar upper disturbance, but much further north. It also tries to bring a disturbance up from the south which the GFS does not have. Mozley && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 203 PM MDT Tue Aug 7 2018 KCOS and KPUB could see thunderstorms in the vicinity thru the evening, with heavy rain being a threat. Some hail may also occur with stronger storms. By the late night hours, the threat of storms should end, but there is the possibility of some low stratus developing. KALS is expected to have VFR conditions thru the 24 hrs period. && .PUB WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until midnight MDT tonight for COZ072>075- 077>088-094. && SHORT TERM...28 LONG TERM...MOZLEY AVIATION...28
Hazardous weather outlook, Aug 7, 11:35 AM MDT, 6 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1135 AM MDT Tue Aug 7 2018 COZ058>089-093>099-081745- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1135 AM MDT Tue Aug 7 2018 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Thunderstorms are expected to develop along the eastern mountains early this afternoon, and then spread eastward over the plains through the evening. There will be the potential for some severe storms, with large hail up to 2.5 inches in diameter, and wind gusts up to 70 mph, being the primary risks. The location at greatest risk for severe thunderstorms today, will be across the eastern slopes of the southeast mountains and the I-25 corridor counties from El Paso county to the New Mexico border. An isolated tornado cannot be ruled out, particularly south of highway 50. Intense rainfall rates will be likely again today which may result in flash flooding, particularly for the burn scars in the southeast mountains, such as Spring, Hayden Pass, Junkins, and Waldo. Urban areas and locations with saturated soil conditions from yesterday's heavy rainfall will also be prone to flash flooding if impacted again today. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Scattered thunderstorms will redevelop across the mountains and adjacent plains on Wednesday. One or two storms could become strong to severe across the southeast mountains and plains, with large hail and damaging winds possible. Locally heavy rainfall capable of producing flash flooding, will be possible for area burn scars once again. Isolated to scattered thunderstorms will be possible across the mountains for Thursday and Friday with a general drying trend expected for the weekend into next Monday. The primary storm threats will be lightning, brief heavy rainfall and wind gusts up to 40 mph. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible this afternoon and evening across the southeast mountains and adjacent plains. 28/28
In the hours before
Local storm report, Aug 7, 4:16 PM MDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
416 PM MDT TUE AUG 7 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0406 PM HAIL 3 SE COLORADO CITY 37.91N 104.80W
08/07/2018 M1.00 INCH PUEBLO CO TRAINED SPOTTER
0319 PM HAIL 4 N DIVIDE 39.00N 105.15W
08/07/2018 M1.50 INCH TELLER CO TRAINED SPOTTER
0305 PM HAIL COLORADO CITY 37.94N 104.85W
08/07/2018 M1.00 INCH PUEBLO CO PUBLIC
A COLORADO CITY, CITY EMPLOYEE, REPORTED THE
1.0 INCH HAIL.
0312 PM HAIL 1 WSW BONCARBO 37.21N 104.72W
08/07/2018 M1.00 INCH LAS ANIMAS CO TRAINED SPOTTER
&&Special weather statement, Aug 7, 4:17 PM MDT, 1 hour 56 minutes before
Special Weather Statement National Weather Service Pueblo CO 417 PM MDT TUE AUG 7 2018 COZ081-085-072245- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Ft CO- Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And 11000 Ft CO- 417 PM MDT TUE AUG 7 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN EL PASO COUNTY UNTIL 445 PM MDT... At 417 PM MDT, Doppler radar was tracking a strong thunderstorm over southwestern Colorado Springs, moving southeast at 30 mph. Heavy rain, nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Colorado Springs, Fountain, Stratmoor, Fort Carson, Security, Peterson AFB, Security-Widefield and Cimarron Hills. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && A Severe Thunderstorm Watch remains in effect until 900 PM MDT for east central Colorado. LAT...LON 3878 10493 3890 10483 3876 10441 3854 10459 TIME...MOT...LOC 2217Z 303DEG 25KT 3880 10481 mw
Local storm report, Aug 7, 4:21 PM MDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
421 PM MDT TUE AUG 7 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL 3 WSW COLORADO SPRINGS 38.81N 104.88W
08/07/2018 M1.25 INCH EL PASO CO TRAINED SPOTTER
&&Local storm report, Aug 7, 4:52 PM MDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
452 PM MDT TUE AUG 7 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 PM HAIL 1 W SEGUNDO 37.12N 104.78W
08/07/2018 M2.00 INCH LAS ANIMAS CO PUBLIC
&&Local storm report, Aug 7, 6:09 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
609 PM MDT TUE AUG 7 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL ROSITA 38.10N 105.33W
08/07/2018 M1.00 INCH CUSTER CO TRAINED SPOTTER
&&Local storm report, Aug 7, 6:10 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
610 PM MDT TUE AUG 7 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0604 PM HAIL ROSITA 38.10N 105.33W
08/07/2018 M0.88 INCH CUSTER CO TRAINED SPOTTER
&&The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 6:43 PM MDT | Special Weather Statement | PUB | Custer | 32 min |
| Aug 7, 6:50 PM MDT | Areal Flood Advisory | PUB | Custer | 115 min |
| Aug 7, 7:05 PM MDT | Special Weather Statement | PUB | Custer | 25 min |
| Aug 7, 7:19 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Huerfano | 26 min |
| Aug 7, 7:42 PM MDT | Severe Thunderstorm Warning | PUB | Costilla, Custer, Huerfano | 33 min |
| Aug 7, 8:13 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano | 32 min |
| Aug 7, 9:27 PM MDT | Special Weather Statement | PUB | Crowley | 33 min |
| Aug 7, 9:29 PM MDT | Special Weather Statement | PUB | Crowley | 46 min |
| Aug 7, 9:49 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero, Pueblo | 26 min |
| Aug 7, 10:00 PM MDT | Special Weather Statement | PUB | Crowley | 30 min |
| Aug 7, 10:13 PM MDT | Special Weather Statement | PUB | Crowley | 32 min |
| Aug 7, 10:17 PM MDT | Special Weather Statement | PUB | El Paso | 28 min |
| Aug 7, 10:22 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 23 min |
| Aug 7, 10:25 PM MDT | Special Weather Statement | PUB | Kiowa | 50 min |
| Aug 7, 10:38 PM MDT | Special Weather Statement | PUB | Otero | 37 min |
| Aug 7, 10:44 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 31 min |
| Aug 7, 10:50 PM MDT | Special Weather Statement | PUB | El Paso | 40 min |
| Aug 7, 10:52 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 23 min |
| Aug 7, 10:58 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 32 min |
| Aug 7, 11:12 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 33 min |
| Aug 7, 11:15 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 30 min |
| Aug 7, 11:27 PM MDT | Special Weather Statement | PUB | Prowers | 48 min |
| Aug 7, 11:33 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 42 min |
| Aug 7, 11:41 PM MDT | Special Weather Statement | PUB | Pueblo | 49 min |
| Aug 7, 11:45 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 30 min |
| Aug 8, 12:01 AM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| Aug 8, 12:05 AM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 25 min |
| Aug 8, 12:12 AM MDT | Severe Thunderstorm Warning | PUB | Crowley, El Paso, Pueblo | 33 min |
| Aug 8, 12:42 AM MDT | Severe Thunderstorm Warning | PUB | Crowley, El Paso, Pueblo | 33 min |
| Aug 8, 1:12 AM MDT | Special Weather Statement | PUB | Crowley | 48 min |
| Aug 8, 1:14 AM MDT | Severe Thunderstorm Warning | PUB | Crowley, Pueblo | 31 min |
| Aug 8, 1:58 AM MDT | Special Weather Statement | PUB | Otero | 47 min |
| Aug 8, 9:52 AM MDT | Special Weather Statement | PUB | El Paso | 38 min |
| Aug 8, 10:04 AM MDT | Severe Thunderstorm Warning | PUB | El Paso | 41 min |
| Aug 8, 10:40 AM MDT | Special Weather Statement | PUB | El Paso | 50 min |
| Aug 8, 10:44 AM MDT | Severe Thunderstorm Warning | PUB | El Paso | 31 min |
| Aug 8, 10:59 AM MDT | Severe Thunderstorm Warning | PUB | El Paso | 46 min |
| Aug 8, 11:13 AM MDT | Severe Thunderstorm Warning | PUB | Crowley, El Paso, Pueblo | 47 min |
| Aug 8, 11:36 AM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 23 min |
| Aug 8, 11:38 AM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 52 min |
| Aug 8, 11:52 AM MDT | Severe Thunderstorm Warning | PUB | Crowley, El Paso, Pueblo | 38 min |
| Aug 8, 12:06 PM MDT | Special Weather Statement | PUB | Kiowa | 39 min |
| Aug 8, 12:23 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero, Pueblo | 37 min |
| Aug 8, 12:35 PM MDT | Special Weather Statement | PUB | Prowers | 40 min |
| Aug 8, 1:23 PM MDT | Flash Flood Warning | PUB | Huerfano | 2 hr |
| Aug 8, 1:26 PM MDT | Special Weather Statement | PUB | Huerfano | 49 min |
| Aug 8, 1:46 PM MDT | Special Weather Statement | PUB | Prowers | 44 min |
| Aug 8, 1:51 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 24 min |
| Aug 8, 1:52 PM MDT | Special Weather Statement | PUB | Prowers | 38 min |
| Aug 8, 2:13 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 32 min |
| Aug 8, 2:25 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 20 min |
| Aug 8, 2:29 PM MDT | Special Weather Statement | PUB | Baca | 46 min |
| Aug 8, 2:33 PM MDT | Special Weather Statement | PUB | Prowers | 42 min |
| Aug 8, 2:52 PM MDT | Flash Flood Warning | PUB | Las Animas | 53 min |
| Aug 8, 3:10 PM MDT | Special Weather Statement | PUB | Baca | 50 min |
| Aug 8, 3:23 PM MDT | Special Weather Statement | PUB | Baca | 52 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.